# SDR HALA0600626

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N593HA
- Make and model: Boeing 767-300
- Aircraft serial: 33424
- Aircraft time: 12,876 hours, 2,504 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1878
- Condition: Failed
- Location: Rt Engine
- Part time: 12,119 hours, 2,355 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - ETOPS SIGNIFICANT SYSTEM - RIGHT ENGINE WOULD NOT ROTATE ON START VALVE OPENS.  REMOVED AND REPLACED RIGHT ENG STARTER PER M/M 80-11-01.  OP'S & LEAK CHECK OK.
